Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: just went up tp 30 mgs on lexapro Rainee

Posted by Dysfunk on April 7, 2003, at 14:44:02

In reply to just went up tp 30 mgs on lexapro, posted by Rainee on April 2, 2003, at 22:12:30

What do you mean you crashed? Were you feeling positive effects and then got depressed again? I am very curious. Thanks. dysfunk.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:215635
URL: http://www.dr-bob.org/babble/20030407/msgs/217055.html